MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW TM,SS 3.5X 16MMCORT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO SCRW TM,SS 3.5X 16MMCORT; BONE FIXATION SCREW/PLATE
Model Number LO-PRO SCRW TM,SS 3.5X 16MMCORT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that a patient's clavicle fracture plate broke.No further information was provided.On (b)(6) 2025, a patient¿s legal representative reported via email that a clavicle plate fractured.The plate was implanted during an open reduction internal fixation of the right clavicle performed on (b)(6) 2024.On (b)(6) 2024, imaging showed a bent clavicle plate.On (b)(6) 2024, imaging showed a fractured clavicle plate.On (b)96) 2025, the patient underwent a procedure to remove the hardware.The records indicated patient noncompliance with postoperative protocol contrary to the clavicle plate's directions for use.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is improper postoperative care by the patient, as stated in the directions for use, section e: warnings, item 6.Postoperatively, and until healing is complete, the fixation provided by this device should be considered temporary and may not withstand weight-bearing or other unsupported stress.The fixation must be protected, and the postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses being applied to the device.Directions for use dfu-0192-eor8_fmt_en arthrex plates e.Warnings 6.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.9.Detailed instructions on the use and limitations of this device should be given to the patient.The complaint allegation has been substantiated based on the customer's attached photographs, which clearly depict a bent and fractured plate.

Brand Name
LO-PRO SCRW TM,SS 3.5X 16MMCORT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22001338
Report Number1220246-2025-01980
Device Sequence Number17951485
Product Code HWC
UDI-Device Identifier00888867047297
UDI-Public(01)00888867047297(11)220404(10)14946836
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW TM,SS 3.5X 16MMCORT
Device Catalogue NumberAR-8835-16
Device Lot Number14946836
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown